advertisement
Question
Posted by: Morgan | 2009-10-13

Contraceptive- Depo Provera or Petogen

Hello

Hope that you can help me.

I have been using Depo Provera for almost four months now and at the moment I am experincing continuous discharge. There was a time that it only lasted for about a week but now it' s been for several weeks.The colour is usually brownish- red and sometimes dark brown.
Can i use something to prevent this discharge, if so can you recommend anything please.

Thanking you in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

This query would be better answered by the gynaecologist, please repost. Go to Health 24 home page and look up 'gynae' under the list of experts.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Precious | 2013-11-28

Hi am 25 and I have been on Depo for 5mnths now,today i realised that i was given a shot of Petogen,is the same thing.

Reply to Precious
Posted by: Lesego | 2009-10-13

I just stated using Nur Isterate injection. I want to find out from when will it will be effective after the first injection.

Reply to Lesego
Posted by: Sexologist | 2009-10-13

This query would be better answered by the gynaecologist, please repost. Go to Health 24 home page and look up 'gynae' under the list of experts.

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement